MAUDE Adverse Event Report: PROCEPT BioRobotics Corporation HYDROS Robotic System; Fluid Jet Removal System

PROCEPT BioRobotics Corporation HYDROS Robotic System; Fluid Jet Removal System
Catalog Number HY1000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury

Brand Name
HYDROS Robotic System
Common Device Name
Fluid Jet Removal System
Manufacturer (Section D)
PROCEPT BioRobotics Corporation
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BioRobotics Corporation
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
MDR Report Key50566508
Report Number3012977056-2026-00177
Device Sequence Number18619153
Product Code PZP
UDI-Device Identifier00850055427068
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberHY1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale